# SDR AALA981227

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELL FRAME CRACKED UNDER UPPER FLANGE AT FS STATION 500 BETWEEN STRINGER 21R AND 22R.  INSTALLED DOUBLER AND FILLR PER SRM 51-40-3.  (M)
